# SDR HNAA2025100300671

- Difficulty date: August 20, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 41,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F066756 REAR FUSELAGE EXTERNAL SKIN HAS POSSIBLE CRACK AT FR 77 BETWEEN STGR 6R / 7R.  ACCOMPLISHED BUSHING REPAIR ON REAR FUSELAGE EXTERNAL SKIN AT FR 77 BETWEEN STGR 6R /7R IAW EO1-53-25-0351 AND EMB-145 SRM 53-32-01 RE, ITEM 9, FIGURE 213, SHEETS 1-3.
